# SDR TWAA0002902

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: T
- Precautionary procedure: E, A

## Discrepancy

THE RIGHT ENGINE FAILED AT 12,000 FEET IN CLIMB WITH A LOUD BANG.  ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO STL.  FOUND TURBINE HAD FAILED WITH ENGINE CASE PENETRATION.  REPLACED THE ENGINE.  CHECK-C 3-12-99 STL.
